# SDR C8GA20090148

- Difficulty date: June 8, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Part number: 65168517
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE VERTICAL STAB LOWER RUDDER SEAL TO SEAL RUB STRIP IS WORN AT STA. 190.00. DAMAGED WEBS WERE REMOVED, FABRICATED NEW WEB FROM 2024 T3 .032" DIM 15 X 14.5 INCH . INSTALLED NEW WEB AND FABRICATED WEB. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
